Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

No improvement in joint pain post physiotherapy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
Doctor :   Hello
Doctor :   Please proceed
User :   I have joint pains
Doctor :   Ok
User :   Hi
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   I have joint pains
User :   Hi
User :   I have joint pains
User :   Married
User :   26 : F: XXX / Bangalore
User :   50Kgs, 5'3"
Doctor :   Ok
Doctor :   Since when are you having this problem and which joins pain the most?
User :   50Kgs, 5'3"
User :   both knees
User :   since 1 year
Doctor :   Since when?
Doctor :   Ok
Doctor :   Is there any fever, rash ?
User :   no
Doctor :   Ok
Doctor :   Is there any restriction of joint movements?
User :   no
User :   but when I walk it pains a lot
Doctor :   Did you get this previously evaluated?
User :   yes
User :   but not much relief after getting the physiotherapy done also..
User :   :-(

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor